# SDR U23R624Y

- Difficulty date: January 8, 2002
- Submitted: January 9, 2002
- Operation: General aviation
- Aircraft: N35GK
- Make and model: Piper PA-34-200T
- Aircraft serial: 3449174
- Aircraft time: 178 hours
- Engine: Cont TSIO360RB
- Engine time: 178 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Engine
- Part time: 178 hours, 178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION OF THE AIRCONDITIONING COMPRESSOR, IT WAS NOTED TO MOVE AROUND BY PRESSING ON THE AIRCONDITIONING BELT FURTHER INSPECTION REVEALED THE FORWARD AIRCONDITIONING BRACKET TO BE BROKEN. DURING REMOVAL OF THE BRAKET IT WAS ALSO FOUND TO BE BROKEN AT THE LOWER FORWARD INBOARD ATTACH POINT ALSO. THERE WAS A TOTAL OF TWO BRAKES FOUND OF THIS ITEM ONE HIDDEN AND ONE NEEDING A MIRROR TO LOCATE.
